| Catalog Number |
20127E |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E4.The initial reporter also notified the fda on feb , 2024.Medwatch report # (b)(4).
Event or Problem Description
It was reported that bd alaris smartsite extension set was damaged the following information was received by the initial reporter with the following verbatim: describe the event or problem: lipid filter tubing snapped, broke after line change.
Additional Manufacturer Narrative
The customer reported that filter tubing snapped, and returned one used sample of material 20127e, lot unknown.The set was examined, and the complaint of separation at the male luer/tubing connection was verified.The tubing was examined under a microscope, and the tubing had insufficient solvent.After investigation at the manufacturing plant, the possible root cause is the insufficient solvent applied to the tubing due to the incorrect method of solvent application by the assembler.A quality alert was issued 29jul2024 to communicate the failure and reinforce the correct solvent application method.A device history record review could not be performed on material 20127e because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information was provided.